# SDR SWIA2020080451581

- Difficulty date: July 6, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R387795
- Condition: Corroded
- Location: Bs 574-559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EACH SEAT TRACK SEGMENTS ARE CORRODED IN CARGO BAY AREA, LOCATED BETWEEN FS574.00 TO FS559+80 AT RBL9 AND LBL9 AS MARKED.   (C-CHECK) RO 7/31/2020    REMOVED AND REPLACED 3 SEAT TRACK IN CARGO BAY AREA BETWEEN F.S.574.00 TO F.S. 599+80RBL9 AND LBL9 IAW CRJ200 AMM
